PDA

View Full Version : Another itch and rash thread.



debbie-b
06-05-2011, 05:40 AM
I did not want to open another thread on this topic, BUT I have had this for three weeks now.ugh
The back of my hands, wrists and forearms itch like crazy and when I scratch, I get these little bumps and some of them ooze water like fluid.
The weird thing is, it doesn't itch 24/7, it only itches two, three times a day, but when it does, it's bad.
I have not used anything different, like soap and such. I have never had any skin problems before, nothing like this.
Does anybody else have this? My next rheumy appointment is on the 15th.


Debbie

Linda From Australia
06-05-2011, 05:44 AM
ewww the ooze water like fluid ... Hey I have an appointment on the 15th as well. Freaky
Sorry I can't help, but if you want, I can offer you a tissue (I am not sure what you call them in the US, but they are disposable nose wipes)

debbie-b
06-05-2011, 09:08 PM
Thanks for the tissue. LOL
If it doesn't get worse, I'll wait till the 15th, if it gets worse I"ll see my family doctor.

Debbie

Peridot20_Gem
06-07-2011, 04:48 PM
Hi Debbie,

Bingo mate, i've had this for quite a while the itching startes and the next thing your out in lumpy bumps i call them with fluid in them and they look like blister's some lose fluid and some don't on me some form small scabs.

It's psoriasis and my raynauds and SLE which cause it and it's not constant itching like you said i get it of a dinner time and just after teatime onwards, the sun won't help for a start and mine have cleared up through not sitting in the shade now dermo's orders.

I know how you feel as it drives you soft, if your not under a dermo ask to be sent to one because steriod creams do help it such a lot.

I wish you all the best with your appointment on the 15th.

Terri xxx

debbie-b
06-09-2011, 04:42 AM
Since last night, I have the feeling, it may be because of the MTX. I have put two and two together, it always " flares" a day after my shot, could it be a side effect?

Debbie

Peridot20_Gem
06-09-2011, 05:44 AM
Hi Debbie,

It could be a side affect but i know mine definitely is'nt but i'll check for you on rashes mate. xxx

Peridot20_Gem
06-09-2011, 06:06 AM
Debbie,

I found this piece about the skin besides loads of other info but refering the skin this is what it says.

Methotrexate may cause serious skin reactions. If you experience any of the following symptoms, call your doctor immediately: fever, rash, blisters, or peeling skin.

Debbie i'd see either your doctor or specialist to see what they say, as i know where my mine is coming from and it's best to get your mind settled. xxx

debbie-b
06-09-2011, 07:14 AM
Thank you very much. I will contact my rheumy and see what he has to say.

Debbie

Peridot20_Gem
06-09-2011, 07:19 AM
Ok Debbie and all the best mate & keep we updated on what they say.

Debbie if you go to my blog section on my profile, i added pic's of my blister's up my arm if that will help to see if it's the same as yours.

debbie-b
06-15-2011, 08:28 AM
Ok Debbie and all the best mate & keep we updated on what they say.

Debbie if you go to my blog section on my profile, i added pic's of my blister's up my arm if that will help to see if it's the same as yours.

Thank you darling, I just looked and yes mine look the same, but it is only on the back of both hands and both forearms.

I just got back from my rheumy visit and he said that it could be from the MTX, if it would start again today ( day after MTX). GUESS WHAT, started about ten minutes ago, so I conclude that MTX is the culpret.
But he said since the MTX is finally helping me somewhat, I should not stop, unless the rash is severe and bothersome.
Off course it bothers me, but it is not severe enough for me to stop the MTX.
He told me to try Benadryl. That is what I am going to do.
Other than that the visit went well, the joints, mostly the finger joints are showing more damage from the RA.
My liver is behaving, but still needs to be checked bi-weekly.

Debbie

Peridot20_Gem
06-15-2011, 08:39 AM
Thank you darling, I just looked and yes mine look the same, but it is only on the back of both hands and both forearms.

I just got back from my rheumy visit and he said that it could be from the MTX, if it would start again today ( day after MTX). GUESS WHAT, started about ten minutes ago, so I conclude that MTX is the culpret.
But he said since the MTX is finally helping me somewhat, I should not stop, unless the rash is severe and bothersome.
Off course it bothers me, but it is not severe enough for me to stop the MTX.
He told me to try Benadryl. That is what I am going to do.
Other than that the visit went well, the joints, mostly the finger joints are showing more damage from the RA.
My liver is behaving, but still needs to be checked bi-weekly.

DebbieHi Debbie,

Thanks for getting back and letting we know, i do have mine on the back of my hands but being as it was so bad up my arms that's the pic's i showed.
Well if MTX is the culprit keep a close eye on it because it's a steriod it may not actually suite you it's only like taking tablets, mines from the heat and i'm taking plaquenil, my dermo's banned me from outdoors in the summer even in the shade and since i've kept in it's gone finally.

What a stupid question to ask about the rash being bothersome, i know how you feel because when my starts i get so irritable it's unbelieveable and nothing carms it down.

Sorry to hear about your fingers but besides that it's nice everything is abit better for you, i love to hear that news Debbie. xxx